# SDR AALA201802269030

- Difficulty date: February 23, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 12,707 hours, 6,169 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Fastener
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT, SMALL PANEL FORWARD OF LOWER EMERGENCY EXIT SIGN, MISSING ONE SECURITY FASTENER. CHECKED AND APPLIED REPAIR TAPE 25-00-00-1.
